# SDR V0XD202202010001

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON LOWER SKIN ON FS 295.00 - FS 310.00 ON STR. 27. CORRECTIVE ACTION: REMOVED, BLENDED AND SMOOTH CORROSION ON LOWER SKIN ON FS 295.00 - FS 310.00 ON STR. 27 IN LIMITS IAW OLIVER WYMAN CAVOK ENGINEERING AUTHORIZATION 22-C7-53-152.
